RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Pages 311–316 (Mi mz543)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Fourier Transforms of Distributions of Homogeneous Random Fields with Independent Increments and Complex Markov–Maslov Chains

N. N. Shamarov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm543

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 284–290

Bibliographic databases:

UDC: 517.982 + 517.987.1 + 519.217
Received: 06.03.2003

Citation: N. N. Shamarov, “Fourier Transforms of Distributions of Homogeneous Random Fields with Independent Increments and Complex Markov–Maslov Chains”, Mat. Zametki, 75:2 (2004), 311–316; Math. Notes, 75:2 (2004), 284–290

Citation in format AMSBIB
\Bibitem{Sha04}
\by N.~N.~Shamarov
\paper Fourier Transforms of Distributions of Homogeneous Random Fields with Independent Increments and Complex Markov--Maslov Chains
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 311--316
\mathnet{http://mi.mathnet.ru/mz543}
\crossref{https://doi.org/10.4213/mzm543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054564}
\zmath{https://zbmath.org/?q=an:1113.60021}
\elib{http://elibrary.ru/item.asp?id=14333121}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 284--290
\crossref{https://doi.org/10.1023/B:MATN.0000015046.67317.42}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100031}


Linking options:
  • http://mi.mathnet.ru/eng/mz543
  • https://doi.org/10.4213/mzm543
  • http://mi.mathnet.ru/eng/mz/v75/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Kravtseva, “Infinite-Dimensional Schrödinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals”, Math. Notes, 94:5 (2013), 824–828  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:109
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020